中文       Go Back       Search
DONG Shijie
Assistant Professor

Research fields

The Cauchy problem for nonlinear PDEs (mainly wave equation, Klein-Gordon equations), mathematical physics

Selected publications and preprints

8. Global Behavior of Small Data Solutions for The 2D Dirac-Klein-Gordon Equations, with Kuijie Li, Yue Ma, and Xu Yuan, preprint arXiv:2205.12000 (2022).

7. Global Existence and Scattering of the Klein-Gordon-Zakharov System in Two Space Dimensions, with Yue Ma, preprint arXiv:2111.00244(2021).

6. Hidden structure and sharp asymptotics for the Dirac–Klein-Gordon system in two space dimensions, with Zoe Wyatt, preprint arXiv:2105.13780 (2021).

5. The top-order energy of quasilinear wave equations in two space dimensions is uniformly bounded, with Philippe LeFloch, and Zhen Lei, preprint arXiv:2103.07867 (2021).

4. Global solution to the Klein-Gordon-Zakharov equations with uniform energy bounds, preprint arXiv:2101.02927 (2021), SIAM J. Math. Anal. 54 (2022), no. 1, 595–615.

3. Asymptotic Behavior of the Solution to the Klein-Gordon-Zakharov Model in Dimension Two, preprint arXiv:2006.04443, (2020), Communications in Mathematical Physics 384 (2021), no. 1, 587–607.

2. Global solution to the wave and Klein-Gordon system under null condition in dimension two, preprint arXiv:2005.04767, (2020), Journal of Functional Analysis 281 (2021), no. 11, Paper No. 109232, 29 pp.

1. The zero mass problem for Klein-Gordon equations: quadratic null interactions, preprint arXiv:2004.10467, (2020), to appear in Forum of Mathematics, Sigma.